`a`
Related Articles
1

Regularity of extremal solutions of semilinear elliptic problems with non-convex nonlinearities on general domains

Discrete and Continuous Dynamical Systems  Volume 37, Issue 7, Pages : 3521 - 3530, 2017

Asadollah Aghajani - (email)

 Abstract       References       Full Text      Related Articles

2

On the set of metrics without local limiting Carleman weights

Inverse Problems and Imaging  Volume 11, Issue 1, Pages : 47 - 64, 2017

Pablo Angulo-Ardoy - (email)

 Abstract       References       Full Text      Related Articles

3

Weighted fast diffusion equations (Part I): Sharp asymptotic rates without symmetry and symmetry breaking in Caffarelli-Kohn-Nirenberg inequalities

Kinetic and Related Models  Volume 10, Issue 1, Pages : 33 - 59, 2016

Matteo Bonforte - (email), Jean Dolbeault - (email), Matteo Muratori - (email), Bruno Nazaret - (email)

 Abstract       References       Full Text      Related Articles

4

A priori estimates for semistable solutions of semilinear elliptic equations

Discrete and Continuous Dynamical Systems  Volume 36, Issue 2, Pages : 601 - 609, 2015

Xavier Cabré - (email), Manel Sanchón - (email), Joel Spruck - (email)

 Abstract       References       Full Text      Related Articles

5

Asymptotic behavior for the unique positive solution to a singular elliptic problem

Communications on Pure and Applied Analysis  Volume 14, Issue 3, Pages : 1053 - 1072, 2015

Ling Mi - (email)

 Abstract       References       Full Text      Related Articles

6

Wolff type potential estimates and application to nonlinear equations with negative exponents

Discrete and Continuous Dynamical Systems  Volume 35, Issue 5, Pages : 2067 - 2078, 2014

Yutian Lei - (email)

 Abstract       References       Full Text      Related Articles

7

Nullspaces of conformally invariant operators. Applications to $\boldsymbol{Q_k}$-curvature

Electronic Research Announcements in Mathematical Sciences  Volume 20, Issue 0, Pages : 43 - 50, 2013

Yaiza Canzani - (email), A. Rod Gover - (email), Dmitry Jakobson - (email), Raphaël Ponge - (email)

 Abstract       References       Full Text      Related Articles

8

Large solutions of semilinear elliptic equations with a gradient term: existence and boundary behavior

Communications on Pure and Applied Analysis  Volume 12, Issue 3, Pages : 1381 - 1392, 2012

Zhijun Zhang - (email)

 Abstract       References       Full Text      Related Articles

9

A variational approach to semilinear elliptic equations with measure data

Discrete and Continuous Dynamical Systems  Volume 31, Issue 4, Pages : 1233 - 1248, 2011

Marco Degiovanni - (email), Michele Scaglia - (email)

 Abstract       References       Full Text      Related Articles

10

Blow-up rates of large solutions for semilinear elliptic equations

Communications on Pure and Applied Analysis  Volume 10, Issue 6, Pages : 1733 - 1745, 2011

Zhijun Zhang - (email), Ling Mi - (email)

 Abstract       References       Full Text      Related Articles

11

Nonexistence of nonconstant global minimizers with limit at $\infty$ of semilinear elliptic equations in all of $R^N$

Communications on Pure and Applied Analysis  Volume 10, Issue 6, Pages : 1817 - 1821, 2011

Salvador Villegas - (email)

 Abstract       References       Full Text      Related Articles

12

Scalar curvature and $Q$-curvature of random metrics

Electronic Research Announcements in Mathematical Sciences  Volume 17, Issue 0, Pages : 43 - 56, 2010

Yaiza Canzani - (email), Dmitry Jakobson - (email), Igor Wigman - (email)

 Abstract       Full Text      Related Articles

13

On least energy solutions to a semilinear elliptic equation in a strip

Discrete and Continuous Dynamical Systems  Volume 28, Issue 3, Pages : 1083 - 1099, 2010

Henri Berestycki - (email), Juncheng Wei - (email)

 Abstract       Full Text      Related Articles

14

On very weak solutions of semi-linear elliptic equations in the framework of weighted spaces with respect to the distance to the boundary

Discrete and Continuous Dynamical Systems  Volume 27, Issue 3, Pages : 1037 - 1058, 2010

Jesus Idelfonso Díaz - (email), Jean Michel Rakotoson - (email)

 Abstract       Full Text      Related Articles

15

Estimates for extremal values of $-\Delta u= h(x) u^{q}+\lambda W(x) u^{p}$

Communications on Pure and Applied Analysis  Volume 9, Issue 3, Pages : 751 - 760, 2010

Yijing Sun - (email)

 Abstract       Full Text      Related Articles

16

Singular solutions of the Brezis-Nirenberg problem in a ball

Communications on Pure and Applied Analysis  Volume 8, Issue 2, Pages : 673 - 682, 2008

Isabel Flores - (email)

 Abstract       Full Text      Related Articles

17

Mountain pass solutions to semilinear problems with critical nonlinearity

DCDS Supplements  Volume 2007, Issue Special, Pages : 912 - 919, 2007

Ian Schindler - (email), Kyril Tintarev - (email)

 Abstract       Full Text      Related Articles      

18

Positive solutions of elliptic equations with a critical oscillatory nonlinearity

DCDS Supplements  Volume 2007, Issue Special, Pages : 974 - 981, 2007

Kyril Tintarev - (email)

 Abstract       Full Text      Related Articles      

19

Boundary blow-up for elliptic problems involving exponential nonlinearities with nonlinear gradient terms and singular weights

Communications on Pure and Applied Analysis  Volume 6, Issue 2, Pages : 521 - 529, 2007

Zhijun Zhang - (email)

 Abstract       Full Text      Related Articles

20

Behaviors of solutions to a scalar-field equation involving the critical Sobolev exponent with the Robin condition

Discrete and Continuous Dynamical Systems  Volume 14, Issue 1, Pages : 117 - 134, 2005

Y. Kabeya - (email)

 Abstract       Full Text      Related Articles

21

Canonical forms and structure theorems for radial solutions to semi-linear elliptic problems

Communications on Pure and Applied Analysis  Volume 1, Issue 1, Pages : 85 - 102, 2001

Y. Kabeya - (email), Eiji Yanagida - (email), Shoji Yotsutani - (email)

 Abstract       Full Text      Related Articles

22

Monotonicity and convergence results in order-preserving systems in the presence of symmetry

Discrete and Continuous Dynamical Systems  Volume 5, Issue 1, Pages : 1 - 34, 1998

Toshiko Ogiwara - (email), Hiroshi Matano - (email)

 Abstract       Full Text      Related Articles